# SDR 96ZZZX1422

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 42, STA 340 TO STA 460, SEVERAL AREAS OF LEVEL 2 CORROSION ALONG TOP OF SEAT TRACK; ALSO, UNDERSIDE OF FLANGE.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-4 AND SRM 53-10-05.
